# SDR CALA2013072990037

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 54,197 hours, 21,888 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DEPLOYED OVER AFT JUMPSEAT. SECURED COMPARTMENT DOOR.
